Just wanted to get the word out as a former 4-5 migrain a week person down to about four a month. The only thing I did different, make sure that I never have anything that contains aspartame(Equal). Its been about 5 years now and I can tell you that it has changed my life. If I accidentally have even a small amount of aspartame I get an intense migrain within minutes. Anyone else have a similar problem with aspartame?
90% of all migraines are caused by allergic reactions to food or food additives. Aspartame is the most common food additive related to migraines. Also 10% of all migraines are related to aspartame consumption.You should avoid diet drinks and sweetning agents.
For more information refer http://www.migrainewatch.info/migraine-trigger/aspartame-has-been-linked-to-migraines/
My little girl was diagnosed with abdominal migraine, she was suffering sever pain every other day. Aspartame was the first thing I cut out of her diet in order to find her triggers. She has not had a sever pain for three months now and within two days her low grade constant pain disappeared. She has made one or two mistake with juice at school only to have her low grade pain return. We have since remove all artificial sweetners form our diet and all feel a lot better for it.
How are you? It is good that you have identified aspartame as the trigger for your headaches. This really will help other migraine sufferers and members of the forum with preventing recurrent attacks. Take care and warm regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.